# SDR AWXA9500793

- Difficulty date: November 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23321
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Part number: 2024T3080
- Condition: Corroded
- Location: Bs 1691
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED C4 INSPECTION, FOUND FLOOR PAN AT BS 1691 TO BS 1710 LBL 55 CORRODED.  INSTALLED REPAIR IAW ER 5-53-16-11.  (M)
